MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MRI L/P PORT W/BROV 6.6F; IMPLANTABLE PORT

BARD ACCESS SYSTEMS MRI L/P PORT W/BROV 6.6F; IMPLANTABLE PORT
Model Number 0603840
Medical Device Problem Codes Break (1069); Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample has been returned for evaluation.The investigation has identified a break in the catheter.The root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0603840, implantable port, allegedly experienced a break in the catheter.This information was obtained from a single source.This malfunction involved a five year old female patient with no consequences, the patient's weight was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number was not provided and a lot history review could not performed.The sample has been returned for evaluation.The investigation has confirmed for a break, fracture, material separation, fluid leak, and material split/cut/torn.The root cause has not been determined.The device was labeled for single use.H10: g4,h2.H11: h6 (device code material split, cut or torn - 2537/2454/3024/4008, fluid leak - 1250).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MRI L/P PORT W/BROV 6.6F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9208942
Report Number3006260740-2019-03140
Device Sequence Number449368
Product Code LJT
UDI-Device Identifier00801741025822
UDI-Public(01)00801741025822
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0603840
Device Catalogue Number0603840
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date04/01/2020
Patient Sequence Number1